Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Since I received advice from you, I have had a

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question
Since I received advice from you, I have had a fairly hard time; Had a "hospital enema" that was a terrible experience and still very constipated, and feel that pulsing, am weak, not myself. My doctor's solution is to give me adivan, but not thinking that is a good solution. I have had so many allergic reactions to various laxative solutions that it is hard to know what to do now. Just surviving......
Posted Sun, 26 Nov 2017 in Digestion and Bowels
 
 
Answered by Dr. Muthu Krishnan 4 hours later
Brief Answer:
You may need some non medical measures.

Detailed Answer:
Hi.
Welcome to healthcare magic.I have analysed your query carefully.Since you are allergic to laxatives,I am saying some non medical measures to relieve from constipation.They include,
1.Take 3 litres of water daily.
2.Take vegetables and fruits that are rich in dietary fibres.They include banana,spinach,carrot etc.,
3.Do exercises regularly.Some exercises will stimulate the bowel movements and helps you to relieve from constipation.
4.Go for a walk regularly.It also helps in evacuating the bowel.
5.Always be active.Avoid sedentary lifestyle.
Thank you.
Ask your queries anytime.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor